# SDR ASOA2014100311379

- Difficulty date: August 27, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,770 hours, 22,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN DAMAGE ON FWD EDGE OF SKIN BS 169, S26R.  REPAIRED IAW EC/TC EA 32-2014-085.
